MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL OG CMPLX XTRASOFT COIL 4X6; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL OG CMPLX XTRASOFT COIL 4X6; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 640CX0406
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Aneurysm (1708)
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint is from a literature source.The citation is as follows: hayashi, naoki & kawanishi, masahiko & shindo, atsushi & okubo, shuichi & osaka, naohiro & osaka, kunihiko & tamiya, takashi.(2019).A ruptured internal carotid-posterior communicating artery aneurysm with pure acute subdural hematoma and oculomotor palsy without subarachnoid hemorrhage: a literature review surgery for cerebral stroke.47.373-380.10.2335/scs.47.373.Objective and methods: this article presents a case of pure acute subdural hematoma (asdh) caused by intracranial aneurysm rupture.Lot, model and catalog number are not available, but the suspected cerenovus device possibly associated with reported adverse events: 4mm x 6cm orbit galaxy complex xtrasoft coil.Concomitant cerenovus devices that were also used in this study: n/a.Concomitant non-cerenovus devices that were also used in this study: 7f launcher guiding catheter (medtronic); 4mm x 7mm hyperform balloon (medtronic); excelsior sl-10 microcatheter (stryker); 360 soft coils (stryker); target 360 ultra coils (stryker).Adverse event(s) and provided interventions: a (b)(6) female who underwent balloon-assisted coil embolization of a ruptured left internal carotid-posterior communicating artery aneurysm with 4mm x 6cm orbit galaxy complex xtrasoft coil and competitor coils (stryker) experienced aneurysm body filling due to coil compaction early on, requiring repeat coil embolization on day 18.Complete occlusion was obtained, and the patient recovered without any neurological deficits.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).This complaint is from a literature source.The citation is as follows: hayashi, naoki & kawanishi, masahiko & shindo, atsushi & okubo, shuichi & osaka, naohiro & osaka, kunihiko & tamiya, takashi.(2019).A ruptured internal carotid-posterior communicating artery aneurysm with pure acute subdural hematoma and oculomotor palsy without subarachnoid hemorrhage: a literature review surgery for cerebral stroke.47.373-380.10.2335/scs.47.373.Procode is (b)(6).The expiration date of the device is not known as the device lot number is not available / not reported.The initial reporter phone and email address are not available / reported.The device manufacture date is not known as the device lot number is not available / not reported.Due to the nature of the complaint, the device (s) were not returned for analysis nor was the sterile lot numbers provided in order to conduct a lot history review.As a result, we are closing this investigation.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Since the aneurysm recanalization secondary to coil compaction required surgical intervention to preclude permanent impairment/injury, the event is considered serious and mdr reportable.The file will be re-reviewed if additional information is received at a later date.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
OG CMPLX XTRASOFT COIL 4X6
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
949789-8687
MDR Report Key13621140
Report Number3008114965-2022-00156
Device Sequence Number4725862
Product Code KRD
UDI-Device Identifier10886704030621
UDI-Public10886704030621
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number640CX0406
Device Catalogue Number640CX0406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Initial Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
360 SOFT COILS (STRYKER).; 4MM X 7MM HYPERFORM BALLOON (MEDTRONIC).; 7F LAUNCHER GUIDING CATHETER (MEDTRONIC).; EXCELSIOR SL-10 MICROCATHETER (STRYKER).; TARGET 360 ULTRA COILS (STRYKER).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown